# SDR R61A201404050548

- Difficulty date: April 5, 2014
- Submitted: April 18, 2014
- Operation: Air carrier
- Aircraft: N132HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000216
- Aircraft time: 16,294 hours, 12,910 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bolt
- Part number: NAS6205L22
- Condition: Corroded
- Location: Galley Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE  IN HEAVY CHECK WAS REPORTED THAT SIX AFT GALLEY BOLTS ARE CORRODED.  MAINTENANCE R & R AFT GALLEY BOLTS IAW AMM 25-34-01, PN NAS6205L22, BOLT.
